Alert archive / Arizona / Wind Advisories in 2016

Wind Advisory 15, NWS Phoenix, AZ

November 30, 2016

NWS Phoenix, AZ issued this wind advisory at Nov 30, 2016, 2:14 PM MST. It took effect at Dec 2, 2016, 9:00 AM MST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2016, 2:14 PM MST (21:14 UTC)
In effect from
Dec 2, 2016, 9:00 AM MST
Expired
Dec 3, 2016, 7:01 PM MST
In force
34 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted.

093 
WWUS75 KPSR 302114
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
214 PM MST WED NOV 30 2016

CAZ030-032-010915-
/O.NEW.KPSR.WI.Y.0015.161202T1800Z-161203T0600Z/
JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER...KEYS VIEW...
LOST HORSE...CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN
114 PM PST WED NOV 30 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST FRIDAY. 

* AFFECTED AREA...EASTERN RIVERSIDE COUNTY AS WELL AS IN JOSHUA TREE
  NATIONAL PARK. THIS INCLUDES INTERSTATE 10. 

* TIMING...BETWEEN 10AM PST AND 10PM PST. 

* WINDS...NORTH WINDS AROUND 20 MPH...GUSTING UP TO 40-50 MPH.

* IMPACTS...STRONG CROSSWINDS ON EAST/WEST ORIENTED ROADS AND LOCALLY
  REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
9 follow-up statements
910 
WWUS75 KPSR 010927
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
227 AM MST THU DEC 1 2016

AZZ020-025-CAZ031-033-012300-
/O.EXB.KPSR.WI.Y.0015.161202T1600Z-161204T0400Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...SAN LUIS...SOMERTON...YUMA...BLYTHE...
BRAWLEY...CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...
THE SALTON SEA
227 AM MST THU DEC 1 2016 /127 AM PST THU DEC 1 2016/

...WIND ADVISORY IN EFFECT FROM 9 AM MST /8 AM PST/ FRIDAY TO
9 PM MST /8 PM PST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM MST /8 AM PST/ FRIDAY TO
9 PM MST /8 PM PST/ SATURDAY. 

* AFFECTED AREA...EASTERN RIVERSIDE COUNTY AS WELL AS IN JOSHUA 
  TREE NATIONAL PARK. THIS INCLUDES INTERSTATE 10. 

* TIMING...BETWEEN 8 AM PST /9 AM MST/ FRIDAY AND 8 PM PST /9 PM MST/
  SATURDAY.

* WINDS...NORTH WINDS AROUND 35 TO 45 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...STRONG CROSSWINDS ON EAST/WEST ORIENTED ROADS AND 
  LOCALLY REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

CAZ030-032-012300-
/O.EXT.KPSR.WI.Y.0015.161202T1600Z-161204T0400Z/
JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER...KEYS VIEW...
LOST HORSE...CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN
127 AM PST THU DEC 1 2016

...WIND ADVISORY IN EFFECT FROM 9 AM MST /8 AM PST/ FRIDAY TO
9 PM MST /8 PM PST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM MST /8 AM PST/ FRIDAY TO
9 PM MST /8 PM PST/ SATURDAY. 

* AFFECTED AREA...EASTERN RIVERSIDE COUNTY AS WELL AS IN JOSHUA 
  TREE NATIONAL PARK. THIS INCLUDES INTERSTATE 10. 

* TIMING...BETWEEN 8 AM PST /9 AM MST/ FRIDAY AND 8 PM PST /9 PM MST/
  SATURDAY.

* WINDS...NORTH WINDS AROUND 35 TO 45 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...STRONG CROSSWINDS ON EAST/WEST ORIENTED ROADS AND 
  LOCALLY REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
346 
WWUS75 KPSR 010948 CCA
NPWPSR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
248 AM MST THU DEC 1 2016

AZZ020-025-CAZ031-033-012300-
/O.COR.KPSR.WI.Y.0015.161202T1600Z-161204T0400Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...SAN LUIS...SOMERTON...YUMA...BLYTHE...
BRAWLEY...CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...
THE SALTON SEA
248 AM MST THU DEC 1 2016 /148 AM PST THU DEC 1 2016/

...WIND ADVISORY IN EFFECT FROM 9 AM MST /8 AM PST/ FRIDAY TO
9 PM MST /8 PM PST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM MST /8 AM PST/ FRIDAY TO
9 PM MST /8 PM PST/ SATURDAY. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY INCLUDING THE YUMA AND
  MARTINEZ LAKE AREA AS WELL AS IMPERIAL COUNTY. THIS INCLUDES
  INTERSTATE 8.

* TIMING...BETWEEN 8 AM PST /9 AM MST/ FRIDAY AND 8 PM PST /9 PM MST/
  SATURDAY.

* WINDS...NORTH WINDS AROUND 35 TO 45 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...STRONG CROSSWINDS ON EAST/WEST ORIENTED ROADS AND 
  LOCALLY REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

CAZ030-032-012300-
/O.EXT.KPSR.WI.Y.0015.161202T1600Z-161204T0400Z/
JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER...KEYS VIEW...
LOST HORSE...CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN
148 AM PST THU DEC 1 2016

...WIND ADVISORY IN EFFECT FROM 9 AM MST /8 AM PST/ FRIDAY TO
9 PM MST /8 PM PST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM MST /8 AM PST/ FRIDAY TO
9 PM MST /8 PM PST/ SATURDAY. 

* AFFECTED AREA...EASTERN RIVERSIDE COUNTY AS WELL AS IN JOSHUA 
  TREE NATIONAL PARK. THIS INCLUDES INTERSTATE 10. 

* TIMING...BETWEEN 8 AM PST /9 AM MST/ FRIDAY AND 8 PM PST /9 PM MST/
  SATURDAY.

* WINDS...NORTH WINDS AROUND 35 TO 45 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...STRONG CROSSWINDS ON EAST/WEST ORIENTED ROADS AND 
  LOCALLY REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
082 
WWUS75 KPSR 012029
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
129 PM MST THU DEC 1 2016

AZZ020-025-CAZ030>033-020830-
/O.CON.KPSR.WI.Y.0015.161202T1600Z-161204T0400Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...SAN LUIS...SOMERTON...YUMA...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...THE SALTON SEA
129 PM MST THU DEC 1 2016 /1229 PM PST THU DEC 1 2016/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /8 AM PST/
FRIDAY TO 9 PM MST /8 PM PST/ SATURDAY...

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY INCLUDING THE YUMA
  AND MARTINEZ LAKE AREA AS WELL AS IMPERIAL COUNTY. EASTERN
  RIVERSIDE COUNTY INCLUDING JOSHUA TREE NATIONAL PARK. THESE
  AFFECTED AREAS INCLUDE INTERSTATE 8 AND 10.

* TIMING...BETWEEN 8 AM PST /9 AM MST/ FRIDAY AND 8 PM PST /9 PM 
  MST/ SATURDAY. 

* WINDS...NORTH WINDS AROUND 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...STRONG CROSSWINDS ON EAST/WEST ORIENTED ROADS AND 
  LOCALLY REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
296 
WWUS75 KPSR 020444
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
944 PM MST THU DEC 1 2016

AZZ020-025-CAZ030>033-021400-
/O.CON.KPSR.WI.Y.0015.161202T1600Z-161204T0400Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...SAN LUIS...SOMERTON...YUMA...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...THE SALTON SEA
944 PM MST THU DEC 1 2016 /844 PM PST THU DEC 1 2016/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /8 AM PST/
FRIDAY TO 9 PM MST /8 PM PST/ SATURDAY...

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY INCLUDING THE 
  YUMA AND MARTINEZ LAKE AREA AS WELL AS IMPERIAL COUNTY. 
  EASTERN RIVERSIDE COUNTY INCLUDING JOSHUA TREE NATIONAL PARK. 
  THESE AFFECTED AREAS INCLUDE INTERSTATE 8 AND 10. 

* TIMING...BETWEEN 8 AM PST /9 AM MST/ FRIDAY AND 8 PM PST /9 PM 
  MST/ SATURDAY. 

* WINDS...NORTH WINDS AROUND 25 TO 35 MPH WITH GUSTS UP TO 50 
  MPH.

* IMPACTS...STRONG CROSSWINDS ON EAST/WEST ORIENTED ROADS AND 
  LOCALLY REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
497 
WWUS75 KPSR 021346
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
646 AM MST FRI DEC 2 2016

AZZ020-025-CAZ030>033-030200-
/O.CON.KPSR.WI.Y.0015.161202T1600Z-161204T0400Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...SAN LUIS...SOMERTON...YUMA...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...THE SALTON SEA
646 AM MST FRI DEC 2 2016 /546 AM PST FRI DEC 2 2016/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /8 PM PST/
SATURDAY...

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY INCLUDING THE 
  YUMA AND MARTINEZ LAKE AREA AS WELL AS IMPERIAL COUNTY. 
  EASTERN RIVERSIDE COUNTY INCLUDING JOSHUA TREE NATIONAL PARK. 
  THESE AFFECTED AREAS INCLUDE INTERSTATE 8 AND 10. 

* TIMING...BETWEEN 8 AM PST /9 AM MST/ FRIDAY AND 8 PM PST /9 PM 
  MST/ SATURDAY. 

* WINDS...NORTH WINDS AROUND 25 TO 35 MPH WITH GUSTS UP TO 50 
  MPH. 

* IMPACTS...STRONG CROSSWINDS ON EAST/WEST ORIENTED ROADS AND 
  LOCALLY REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
550 
WWUS75 KPSR 022005
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
105 PM MST FRI DEC 2 2016

AZZ020-025-CAZ030>033-030815-
/O.CON.KPSR.WI.Y.0015.000000T0000Z-161204T0400Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...SAN LUIS...SOMERTON...YUMA...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...THE SALTON SEA
105 PM MST FRI DEC 2 2016 /1205 PM PST FRI DEC 2 2016/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /8 PM PST/
SATURDAY...

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY INCLUDING THE 
  YUMA AND MARTINEZ LAKE AREA AS WELL AS IMPERIAL COUNTY. 
  EASTERN RIVERSIDE COUNTY INCLUDING JOSHUA TREE NATIONAL PARK. 
  THESE AFFECTED AREAS INCLUDE INTERSTATE 8 AND 10. 

* TIMING...BETWEEN 8 AM PST /9 AM MST/ FRIDAY AND 8 PM PST /9 PM 
  MST/ SATURDAY. 

* WINDS...NORTH WINDS AROUND 25 TO 35 MPH WITH GUSTS UP TO 50 
  MPH. 

* IMPACTS...STRONG CROSSWINDS ON EAST/WEST ORIENTED ROADS AND 
  LOCALLY REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
546 
WWUS75 KPSR 030752
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1252 AM MST SAT DEC 3 2016

AZZ020-025-CAZ030>033-032230-
/O.CON.KPSR.WI.Y.0015.000000T0000Z-161204T0400Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...SAN LUIS...SOMERTON...YUMA...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...THE SALTON SEA
1252 AM MST SAT DEC 3 2016 /1152 PM PST FRI DEC 2 2016/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /8 PM PST/ THIS
EVENING...

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY INCLUDING THE 
  YUMA AND MARTINEZ LAKE AREA AS WELL AS IMPERIAL COUNTY. 
  EASTERN RIVERSIDE COUNTY INCLUDING JOSHUA TREE NATIONAL PARK. 
  THESE AFFECTED AREAS INCLUDE INTERSTATE 8 AND 10. 

* TIMING...THROUGH 8 PM PST /9 PM MST/ SATURDAY.

* WINDS...NORTH WINDS AROUND 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...STRONG CROSSWINDS ON EAST/WEST ORIENTED ROADS AND 
  LOCALLY REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
447 
WWUS75 KPSR 032009
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
109 PM MST SAT DEC 3 2016

AZZ020-025-CAZ030>033-040400-
/O.CON.KPSR.WI.Y.0015.000000T0000Z-161204T0400Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...SAN LUIS...SOMERTON...YUMA...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...THE SALTON SEA
109 PM MST SAT DEC 3 2016 /1209 PM PST SAT DEC 3 2016/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /8 PM PST/ THIS
EVENING...

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY INCLUDING THE YUMA
  AND MARTINEZ LAKE AREA...EASTERN RIVERSIDE COUNTY...JOSHUA TREE
  NATIONAL PARK...AND IMPERIAL COUNTY. THIS INCLUDES INTERSTATE 8
  FROM YUMA TO THE COASTAL MOUNTAINS AND INTERSTATE 10 FROM BLYTHE
  TOWARD THE COACHELLA VALLEY.

* TIMING...THROUGH 8 PM PST /9 PM MST/ TONIGHT.

* WINDS...NORTH WINDS AROUND 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...STRONG CROSSWINDS ON EAST/WEST ORIENTED ROADS AND LOCALLY
  REDUCED VISIBILITIES DUE TO AREAS OF BLOWING DUST CREATING
  HAZARDOUS DRIVING CONDITIONS. HIGH PROFILE VEHICLES MOST
  SUSCEPTIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

INIGUEZ
337 
WWUS75 KPSR 040201
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
701 PM MST SAT DEC 3 2016

AZZ020-025-CAZ030>033-040315-
/O.CAN.KPSR.WI.Y.0015.000000T0000Z-161204T0400Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...SAN LUIS...SOMERTON...YUMA...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...THE SALTON SEA
701 PM MST SAT DEC 3 2016 /601 PM PST SAT DEC 3 2016/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE WIND
ADVISORY. 

WINDS ACROSS THE ADVISORY AREA CONTINUE TO DECREASE AND WILL RELAX
FURTHER INTO THE EVENING. AS SUCH...THE ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 30, 1:30 PM MST, 44 minutes earlier.

Area forecast discussion, Nov 30, 1:30 PM MST, 44 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
130 PM MST Wed Nov 30 2016

&&

.SYNOPSIS...

Dry northerly flow aloft will result in below normal temperatures
and low humidity through Thursday. Another dry and cold weather
disturbance is forecast to move into the region later Friday and
Friday night. A slight chance of showers are forecast over portions
of south central Arizona, generally from Phoenix eastward Friday
evening. Gusty north winds will also resume along the Colorado River
Valley Friday. Mostly clear skies and warmer temperatures are
expected this weekend through early next week. A turn toward colder
and more unsettled conditions is possible for the middle of next
week.

&&

.DISCUSSION...

Tonight through Thursday...

Dry northwest flow with nearly cloudless skies and low humidity will
continue this period. Mostly light winds are forecast, with
afternoon temperatures about 5 to 6 degrees below normal. Overnight
lows tonight will remain below normal as well, with the coldest
lower desert locations once again seeing lows near the freezing mark.

Friday and Saturday...

Little change in forecast thinking is expected this period. Models
continue to forecast another deep and cold low pressure system to
move into Arizona on Friday. Antecedent dry air over the region, and
the fact that this approaching disturbance will track inland from
Canada and away from the Pacific, suggests very little in the way of
increased deep humidity and precip. However, disturbances undergoing
a rapid southward latitudinal change usually intensify (conservation
of vorticity).  Therefore anticipating increased upper level
dynamics, and a strong upward vertical motion field over central AZ,
these factors should wring out every water molecule in the
atmosphere, enough to produce considerable mid level clouds and
threatening skies Friday afternoon and evening mainly from Phoenix
eastward. Therefore slight chance precip will continue across
southern Gila County late Friday afternoon and night. Additionally,
another episode of gusty north winds will develop down Colorado
River Valley Friday and Saturday. Clearing skies are expected
Saturday afternoon as the low pressure system continues to deepen
into Mexico throughout the day.

Sunday and Monday...

Dry northwest flow aloft will develop over the region this period.
Nearly cloudless skies are expected with afternoon temperatures
approaching seasonal normals.

Tuesday and Wednesday...

Confidence is increasing that a turn towards cooler and more
unsettled weather is on the way during this period. The GFS, EURO,
and many of their respective ensemble members are in remarkable
agreement that a very deep long-wave trof will be dropping southward
into the western US during this period as strong ridging builds
northward into the Gulf of ALaska. A very cold airmass, with its
origins from eastern Siberia is forecast to be pulled eastward and
southward across the Bering Sea into Alaska and NW Canada, then into
the Western US. Although the bulk of this very cold air will likely
remain north of our cwa, there is a decent chance that enough of it
will make its way into our cwa to produce a significant drop in
temperatures, with lower desert highs potentially struggling to make
their way out of the 50s. Although moisture will likely be limited
with this system, there now appears that there will be at least
enough moisture/dynamics to at least justify introducing some slight
chance pops over the higher terrain of South-Central AZ.

&&

.AVIATION...
South-Central Arizona including KPHX, KIWA, and KSDL:

With no aviation impacts throughout the period expect light winds
favoring typical diurnal patterns and occasionally becoming light
and variable or calm. Light northwesterly winds will also be favored
from mid to late afternoon. Skies will be clear to mostly clear with
periods of FEW-SCT high clouds until very late tonight when BKN high
cloud CIGS near 25kft. could move in.

Southeast California/Southwest Arizona including KIPL and KBLH:

Winds will be light and variable and also tend towards normal
diurnal patterns. Skies will be clear to mostly clear with
occasional FEW-SCT high clouds at 25kft. No aviation impacts are
expected.

Aviation discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Friday through Tuesday:

Elevated Fire Danger for southeast CA and the lower Colorado River
Valley Friday and Saturday afternoons. A dry low pressure storm
system will move through the region from the north beginning on
Friday bringing strong gusty winds and drier air out west and only a
slight chance of rain showers to the south central deserts and the
eastern high country on Friday and Saturday. As a result, Joshua Tree
N.P., higher elevations of eastern Riverside County CA, northern
Imperial county CA and the lower Colorado River valley can expect
several hours of elevated fire danger on both Friday and Saturday
afternoons and early evenings. Very breezy to windy northerly winds
of 20-30 mph sustained with gusts of 32-46 mph will develop from
southeast CA to southwest AZ on Friday morning through Saturday
evening. Min RH values of 12-17 percent on Friday over southeast CA
will fall to 8-15 percent on Saturday before beginning a gradual
rebound on Sunday. The south central deserts and the higher
elevations out east will have lighter winds and min RH values of
20-30 percent or better with excellent overnight recovery. Expect
breezy westerly winds with gusts of 15-22 mph to develop on Tuesday
across the region with the next cold low pressure system.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report according to standard criteria.
Spotter reports of wind and dust may be needed Friday across
southeast CA and southwest/west AZ.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...None.

CA...None.

&&

Visit us on Facebook...Twitter...and at weather.gov/phoenix

DISCUSSION...Percha/Vasquez
AVIATION...Sawtelle
FIRE WEATHER...Sawtelle

Nearby

Wind Advisories in Arizona, 2016Wind Advisories in California, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.